MathSciNet Relay Station
MathSciNet bibliographic data
MR661876 (84c:58081) 58G17 (35Q20 35S05 58G15)
Dencker, Nils On the propagation of polarization sets for systems of real principal type. J. Funct. Anal. 46 (1982), no. 3, 351–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement